Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite aspherical complexes with infinitely-generated groups of self-homotopy-equivalences

Author: Darryl McCullough
Journal: Proc. Amer. Math. Soc. 80 (1980), 337-340
MSC: Primary 55P10
MathSciNet review: 577770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite aspherical complex X is constructed whose group of homotopy classes of basepoint-preserving self-homotopy-equivalences is infinitely generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P10

Retrieve articles in all journals with MSC: 55P10

Additional Information

PII: S 0002-9939(1980)0577770-2
Keywords: Self-homotopy-equivalence, aspherical complex, Higman-Neumann-Neumann group, automorphism group, duality group
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia